# SDR DALA2024072907535

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT LOWER DOOR JAMB PAN. SUMMARY OF NRC 00131: CORROSION LEVEL 2. LOWER DOOR JAMB PAN ON AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-15-2R REPAIR 7. (LP #0467185)
